I am very concerned about my son. He is 7 years old, and for the past 2 years has been complaining of a "dizzy" and "fuzzy" feeling he gets in his head. At first I didn't take him very seriously, because he looked just fine, and there were no other complaints or symptoms and the "dizzyness" seemed to be short lived. I really didn't think it was anything more than over-exertion since it went away fairly quickly. But, for the past couple of weeks now this has been happening more frequently (every other day or so) and he vomits when it happens sometimes as well. I took him to the pediatrician, his blood pressure (laying down vs standing) and hemoglobin were both fine (bp-100/63 h-14.1). She looked in his ears and nose, no infections or swelling. She recommended that he up his salt intake and start to give him gatorade or powerade as well as water. (He usually only drinks water, or occasionally 100% juice.) She said to keep an eye on it for another week or so, and if upping his salt and giving him gatorade doesn't seem to help to come back next week. What could this be? He also gave me more information today than he ever has in the past about it. He has told me that sometimes his head will get "fuzzy" and his eyes will un-focus, he feels like he goes numb and then the room will start spinning. There are no headaches, either, but when this happens he is very sensitive to noise and light. Help me! I trust my sons doctor, but she said herself that if it's not his blood pressure or hemoglobin, she is not sure what is going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.